Development of a specialized mathematical model of heat transfer in a vacuum electric furnace

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.1088/1742-6596/1128/1/012088

Аннотация: We study the dependence of the properties of the generating function of the solution of the Cauchy problem on the properties of the generating function of the initial data for a difference equation with constant coefficients in a rational point cone. Cond

Ссылки на полный текст

Издание

Журнал: Journal of Physics: Conference Series

Выпуск журнала: Vol. 1128, Is. 1

Номера страниц: 12088

ISSN журнала: 19971397

Издатель: Siberian Federal University

Авторы

  • Litvintsev K.Yu. (S.S. Kutateladze Institute of Thermophysics, SB RAS, Novosibirsk, Russian Federation)
  • Finnikov K.A. (S.S. Kutateladze Institute of Thermophysics, SB RAS, Novosibirsk, Russian Federation; Siberian Federal University, Krasnoyarsk, Russian Federation)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.